MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X783090A16MB
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Discomfort (2330); Nodule (4551)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Hcp reported that the patient had pdo threads implanted on (b)(6) 2024.On 04/22/2024, according to the hcp, patient came in for a follow-up 10 days post procedure with bunching under the patient's right eye, near the nose.Patient did not report any pain at the time, but felt some pinching from time to time.Hcp decided to leave the thread inside the patient and to massage it until not visible, as it was not affecting the patient.On (b)(6) 2024, hcp reported that the patient presented with more bunching near the right side of the nose under the eye.Patient felt "poking" and sometimes pain.Hcp felt a thread going past the patient's orbital rim, into the eye socket.Hcp removed the thread.On 06/12/2024, hcp reported that the patient is doing perfectly fine, and that no additional follow-up is needed.
 
Event or Problem Description
Hcp reported that the patient had pdo threads implanted on (b)(6) 2024.On (b)(6) 2024, according to the hcp, patient came in for a follow-up 10 days post procedure with bunching under the patient's right eye, near the nose.Patient did not report any pain at the time, but felt some pinching from time to time.Hcp decided to leave the thread inside the patient and to massage it until not visible, as it was not affecting the patient.On (b)(6) 2024, hcp reported that the patient presented with more bunching near the right side of the nose under the eye.Patient felt "poking" and sometimes pain.Hcp felt a thread going past the patient's orbital rim, into the eye socket.Hcp removed the thread.On (b)(6) 2024, hcp reported that the patient is doing perfectly fine, and that no additional follow-up is needed.Update: on (b)(6) 2024, hcp was contacted to provide pictures of the patient and additional information.On (b)(6) 2024, another follow-up with the hcp was conducted to provide pictures of the patient and additional information.Hcp provided the implanted date of (b)(6) 2024.On (b)(6) 2024, hcp provided pictures of the patient.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The report represents a correction to a previously submitted mdr 3007895168-2024-00011-001 brand name: demediox version or model: px2x783090a16mb.Company name: demetech corporation.Primary di number: (b)(4).Device description: absorbable polydioxanone surgical suture fda premarket submission number: k082097.
 
Event or Problem Description
Hcp reported that the patient had pdo threads implanted on (b)(6) 2024.On (b)(6) 2024, according to the hcp, patient came in for a follow-up 10 days post procedure with bunching under the patient's right eye, near the nose.Patient did not report any pain at the time, but felt some pinching from time to time.Hcp decided to leave the thread inside the patient and to massage it until not visible, as it was not affecting the patient.On (b)(6) 2024, hcp reported that the patient presented with more bunching near the right side of the nose under the eye.Patient felt "poking" and sometimes pain.Hcp felt a thread going past the patient's orbital rim, into the eye socket.Hcp removed the thread.On 06/12/2024, hcp reported that the patient is doing perfectly fine, and that no additional follow-up is needed.Update: on 06/18/2024, hcp was contacted to provide pictures of the patient and additional information.On 06/26/2024, another follow-up with the hcp was conducted to provide pictures of the patient and additional information.Hcp provided the implanted date of (b)(6) 2024.On (b)(6) 2024, hcp provided pictures of the patient.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key19563720
Report Number3007895168-2024-00011
Device Sequence Number3970065
Product Code NEW
UDI-Device Identifier10652927777489
UDI-Public10652927777489
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberPX2X783090A16MB
Device Lot NumberL107-22
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer06/10/2024
06/10/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/10/2024
11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale